# SDR SWAA2018061322723

- Difficulty date: May 25, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 19,898 hours, 8,560 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 143A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE TRACK TIE DOWN ASSEMBLY CORRODED BETWEEN BS 436 TO BS 496, LBL 18.5.  R&R TIE DOWN ASSEMBLY IAW SRM AND DWG.
